Skip header navigation
×

Article

The largest eigenvalue of a graph: a survey

Citation
Cvetkovic D & Rowlinson P (1990) The largest eigenvalue of a graph: a survey. Linear and Multilinear Algebra, 28 (1-2), pp. 3-33. https://doi.org/10.1080/03081089008818026

Abstract
This article is a survey of results concerning the largest eigenvalue (or index) of a graph, categorized as follows (1) inequalities for the index, (2) graph with bounded index, (3) ordering graphs by their indices, (4) graph operations and modifications, (5) random graphs, (6) applications.

Journal
Linear and Multilinear Algebra: Volume 28, Issue 1-2

StatusPublished
Author(s)Cvetkovic, Dragos; Rowlinson, Peter
Publication date31/12/1990
PublisherTaylor and Francis
ISSN0308-1087
Scroll back to the top